A COMMON FIXED POINT THEOREM FOR MULTIVALUED MONOTONE MAPPINGS IN ORDERED PARTIAL METRIC SPACES


Sedghi S., Shobkolaei N., Turkoglu D.

MISKOLC MATHEMATICAL NOTES, vol.14, no.1, pp.245-254, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.18514/mmn.2013.404
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.245-254

Abstract

In this paper, we use the order relation on partial metric spaces defined by [1] to prove some new fixed point theorems for multivalued monotone mappings in ordered partial metric spaces.